Skip to content
My WebMD Sign In, Sign Up
Sniffles with ADHD Meds
avatar
Bruinfan posted:
I am 65 years old and I, too, got the sniffles from taking my ADHD medicine. I am on Amphetamine. My sniffles and runny nose definitely started only after I switched to this med instead of Methylphenidate. The sniffles subside at night, generally when the meds wear off as I take it once a day so I can sleep at night.
Reply


Featuring Experts

My foray into the field of ADHD began by chance. In 1999, I picked up a library book about the brain. And what I read changed my life and my husband&#...More

Helpful Tips

Teaching Your Child to Swallow a PillExpert
Many children (and adults) have difficulty swallowing pills. This often becomes critical as many long-acting medications can not be ... More
Was this Helpful?
7 of 7 found this helpful

Helpful Resources

Be the first to post a Resource!

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.